JournalscmhVol. 72, No. 2pp. 285–315

The braid monodromy of plane algebraic curves and hyperplane arrangements

  • Daniel C. Cohen

    Louisiana State University, Baton Rouge, USA
  • Alexander I. Suciu

    Northeastern University, Boston, USA
The braid monodromy of plane algebraic curves and hyperplane arrangements cover
Download PDF

Cite this article

Daniel C. Cohen, Alexander I. Suciu, The braid monodromy of plane algebraic curves and hyperplane arrangements. Comment. Math. Helv. 72 (1997), no. 2, pp. 285–315

DOI 10.1007/S000140050017